MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin result generated on the architect c4000 processing module for one patient.The customer replaced the reagent, performed calibration, and repeated the sample which generated a normal result.The following data was provided: customer¿s normal range: 0.2 to 1.2 mg/dl patient 1: initial result: 1.26 mg/dl, repeat result = 0.5 mg/dl.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin result generated on the architect c4000 processing module for one patient.The customer replaced the reagent, performed calibration, and repeated the sample which generated a normal result.The following data was provided: customer¿s normal range: 0.2 to 1.2 mg/dl.(b)(6): initial result = 1.26 mg/dl, repeat result = 0.5 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section d10: concomitant product: cc bilirubin cal(6x5ml),01e66-05,24908fd01 was removed.The complaint investigation included a review of data and information provided by the customer, a search for similar complaints, a ticket trending review, a device history record review, and a labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and supported the complaint issue.A ticket search by lot did not identify an increase in complaint activity related to the issue under review.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 65437uq12 and the complaint.Labeling was reviewed and sufficiently addresses the customer's issue.The customer performed troubleshooting by replacing the reagent with a kit of the same lot, recalibrating the assay, and repeating the sample, which generated a normal result.The quality control value was within range.Based on our investigation, no systemic issue or deficiency was identified with the total bilirubin reagent, lot number 65437uq12.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20737949
Report Number3002809144-2024-00330
Device Sequence Number8614333
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public(01)00380740174965(17)250531(10)65437UQ12
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number06L45-22
Device Lot Number65437UQ12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401430; ARC C4000 INTGR, 02P24-40, C401430; CC BILIRUBIN CAL(6X5ML), 01E66-05, 24908FD01
Patient SexUnknown